Get Your Dog Care Questions Answered by Experts
Hi there. My name is ***** ***** I"m happy to help you with your question today. Just like an in person consult, I have some questions of my own to help ensure I give you the best advice possible...
How long ago did Lilly get it?
Thanks for the additional information. I really appreciate it.
Although Immodium (Loperamide) is used in veterinary medicine, the dose Lilly got would still be considered an overdose and could cause her to have severe digestive upset including vomiting, diarrhea, lethargy, anorexia and tremors.
Because of that, I think the best thing is to try to get her to vomit. Details on how to make that happen can be found here: http://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx
If you're unable get her to vomit, then you may want to consider having her seen by an emergency vet to get the medication out of her system. If you're not sure where the emergency vet is in your area, you can go to: http://www.vetlocator.com and plug in your zip code. They'll point you in the direction of the one closest to you.
I hope this helps.